A lawsuit has been filed against the manufacturers of Ozempic and Mounjaro, two popular diabetes and weight loss drugs. The claimant alleges that Novo Nordisk and Eli Lilly failed to warn doctors and patients of the serious side effects allegedly caused by both drugs, including stomach paralysis. The complaint also states that the side effects that were disclosed were intentionally downplayed.
The plaintiff in this lawsuit, which is the first of the many that are expected by legal professionals, used Ozempic and Mounjaro for about 18 months. During that time, she had to go to the emergency room several times and lost teeth due to excessive vomiting that caused dental damage. She has not been officially diagnosed with gastroparesis, the medical term for stomach paralysis, though.
One prominent law firm with attorneys, offices, and clients across the United States has announced it is investigating more than 500 cases of clients who were injured after using Ozempic or Mounjaro. Depending on the outcome of those investigations and the number of injured users who speak up in the future, a class action lawsuit could form against Novo Nordisk and Eli Lilly.
What Should You Do If You Take Ozempic?
If you are currently taking Ozempic, Mounjaro, or another GLP-1 receptor agonist medication for weight loss or diabetes, you should speak with your primary care provider as soon as possible. It is generally not recommended that you stop taking a prescribed medication without first talking with your doctor. They can recommend alternative medications or may change the details of your prescription.
What Should You Do If You Have Stomach Paralysis Symptoms?
Stomach paralysis or gastroparesis symptoms usually include:
- Frequent indigestion
- Significant bloating and discomfort
- Severe abdominal pain
- Feeling full after eating a small amount
- Acid reflux or heartburn
- Vomiting, nausea, or regurgitating
- Dizziness or blood sugar issues
Stomach paralysis may be mild, moderate, or severe. Mild symptoms might only include indigestion and discomfort, which could require urgent medical care to figure out what is wrong before it gets worse. You should seek emergency medical attention if you have moderate or severe symptoms, like frequent vomiting or severe/chronic abdominal pain.
Advance ER has two emergency medical care centers in Dallas, Texas. If you or a loved one are suffering from symptoms of stomach paralysis after taking Ozempic, or you feel like something is wrong but don’t know exactly what, then please know that you can come to either of our clinics whenever you need help. We offer 24/7/365 availability with no wait times for patients with urgent medical needs. Call (214) 494-8222 now if you need more information.